# SDR AALA20010196

- Difficulty date: January 30, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER AFT CORNER OF FORWARD GALLEY DOOR HAS TWO SKIN CRACKS DOOR CUTOUT.  STRIPED PAINT INSTALLED DOUBLER PER SERVICE BULLETIN 727-53-0188.  (M)
